# SDR C2XA08CL047

- Difficulty date: April 7, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 15,430 hours, 11,824 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 36011335002309
- Part serial: 227894
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 14,454 hours, 11,196 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CLE FLIGHT 2600 THE CREW REPORTED A ENGINE 1 FIRE DETECT FAIL ON TAXI.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECT LOOP.  OPERATIONAL CHECKS WERE GOOD.
